Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Principal bundles over a projective scheme


Author: Donghoon Hyeon
Journal: Trans. Amer. Math. Soc. 354 (2002), 1899-1908
MSC (2000): Primary 14D20
DOI: https://doi.org/10.1090/S0002-9947-01-02933-6
Published electronically: November 21, 2001
MathSciNet review: 1881022
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We prove the existence of a quasi-projective moduli scheme for principal bundles over an arbitrary projective scheme.


References [Enhancements On Off] (What's this?)

  • 1. Paul S. Aspinwall and Ron Y. Donagi, The heterotic string, the tangent bundle and derived categories, Adv. Theor. Math. Phys. 2 (1998), no. 5, 1041–1074. MR 1688481, https://doi.org/10.4310/ATMP.1998.v2.n5.a4
  • 2. B. Balaji and C.S, Seshadri, Semistable principal bundles, Preprint (1999).
  • 3. Ron Donagi, Taniguchi lectures on principal bundles on elliptic fibrations, Integrable systems and algebraic geometry (Kobe/Kyoto, 1997) World Sci. Publ., River Edge, NJ, 1998, pp. 33–46. MR 1672104
  • 4. Ron Y. Donagi, Principal bundles on elliptic fibrations, Asian J. Math. 1 (1997), no. 2, 214–223. MR 1491982, https://doi.org/10.4310/AJM.1997.v1.n2.a1
  • 5. R. Friedman and J. W. Morgan, Holomorphic principal bundles over elliptic curves, Preprint (1998), math.AG/9811130.
  • 6. R. Friedman and J. W. Morgan, Holomorphic principal bundles over elliptic curves II : The parabolic construction, Preprint (2000), math.AG/0006174.
  • 7. Robert Friedman, John W. Morgan, and Edward Witten, Principal 𝐺-bundles over elliptic curves, Math. Res. Lett. 5 (1998), no. 1-2, 97–118. MR 1618343, https://doi.org/10.4310/MRL.1998.v5.n1.a8
  • 8. D. Gieseker, On the moduli of vector bundles on an algebraic surface, Ann. of Math. (2) 106 (1977), no. 1, 45–60. MR 466475, https://doi.org/10.2307/1971157
  • 9. Séminaire Bourbaki, 13ième année: 1960/61. Textes des conférences. Exposés 205 à 222, Secrétariat mathématique, Paris, 1961 (French). Deuxième édition, corrigée. 3 fascicules. MR 0151353
  • 10. A. Grothendieck, Éléments de géométrie algébrique. III. Étude cohomologique des faisceaux cohérents. II, Inst. Hautes Études Sci. Publ. Math. 17 (1963), 91 (French). MR 0163911
    A. Grothendieck, Éléments de géométrie algébrique. IV. Étude locale des schémas et des morphismes de schémas. I, Inst. Hautes Études Sci. Publ. Math. 20 (1964), 259 (French). MR 0173675
    A. Grothendieck, Éléments de géométrie algébrique. IV. Étude locale des schémas et des morphismes de schémas. II, Inst. Hautes Études Sci. Publ. Math. 24 (1965), 231 (French). MR 0199181
    A. Grothendieck, Éléments de géométrie algébrique. IV. Étude locale des schémas et des morphismes de schémas. III, Inst. Hautes Études Sci. Publ. Math. 28 (1966), 255. MR 0217086
    A. Grothendieck, Éléments de géométrie algébrique. IV. Étude locale des schémas et des morphismes de schémas IV, Inst. Hautes Études Sci. Publ. Math. 32 (1967), 361 (French). MR 0238860
  • 11. Daniel Huybrechts and Manfred Lehn, The geometry of moduli spaces of sheaves, Aspects of Mathematics, E31, Friedr. Vieweg & Sohn, Braunschweig, 1997. MR 1450870
  • 12. D. Mumford, J. Fogarty, and F. Kirwan, Geometric invariant theory, 3rd ed., Ergebnisse der Mathematik und ihrer Grenzgebiete (2) [Results in Mathematics and Related Areas (2)], vol. 34, Springer-Verlag, Berlin, 1994. MR 1304906
  • 13. A. Ramanathan, Moduli for principal bundles over algebraic curves I, II, Proc. Indian Acad. Sci. (Math. Sci.), 106 (1996), 301-328 and 421-444.MR 98b:14009
  • 14. A. Ramanathan and S. Subramanian, Einstein-Hermitian connections on principal bundles and stability, J. Reine Angew. Math. 390 (1988), 21–31. MR 953674
  • 15. C. S. Seshadri, Quotient spaces modulo reductive algebraic groups, Ann. of Math. (2) 95 (1972), 511–556; errata, ibid. (2) 96 (1972), 599. MR 0309940, https://doi.org/10.2307/1970870
  • 16. Carlos T. Simpson, Moduli of representations of the fundamental group of a smooth projective variety. I, Inst. Hautes Études Sci. Publ. Math. 79 (1994), 47–129. MR 1307297
    Carlos T. Simpson, Moduli of representations of the fundamental group of a smooth projective variety. II, Inst. Hautes Études Sci. Publ. Math. 80 (1994), 5–79 (1995). MR 1320603

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (2000): 14D20

Retrieve articles in all journals with MSC (2000): 14D20


Additional Information

Donghoon Hyeon
Affiliation: Department of Mathematics, University of Illinois, 1409 W. Green Street, Urbana, Illinois 61801
Address at time of publication: Department of Mathematics, Rice University, 6100 S. Main St., Houston, Texas 77005
Email: hyeon@math.rice.edu

DOI: https://doi.org/10.1090/S0002-9947-01-02933-6
Received by editor(s): September 4, 2000
Received by editor(s) in revised form: March 8, 2001
Published electronically: November 21, 2001
Additional Notes: The author thanks Chris Sim at 3Com for his computing equipment support.
Article copyright: © Copyright 2001 American Mathematical Society